# SDR WX0A2022090674230

- Difficulty date: August 29, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 33,838 hours, 24,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0016: 031-1  EXTERNAL FUSELAGE SKIN AREA OF FRAME 9 AND 11.9IN ABOVE LH SLIDING WINDOW CUTOUT, PREVIOUS DENT OUT OF LIMIT CATEGORY C, PERMENENT REPAIR NEED TO DO AT THIS VISIT.  REFERENCE TASK CARD # 4002010-0000-0001 DAMAGE ID # 77. / ON EXTERNAL FUSELAGE SKIN, AT FR9 AREA, AND 11.9'' ABOVE L/H SLIDING WINDOW CUTOUT, PERMANENT REPAIR PERFORMED AS PER SRM 53-11-11-300-075 REV. 141. SEE AWS FOR NDT REPORTING AND WORK PERFORMED DETAILS. REPAIR CATEGORY B.  REINSPECTION TO BE PERFORMED AS PER SRI 53-11-11-205-055. CURRENT FC: 24039 FH: 33838.00. INSPECTION THRESHOLD OF 48 000 FC OR  96000FH FROM TIME OF ADL/REPAIR EMBODIMENT. DEFECT ITEM #77."
